|short immunity question
Oct 23, 2005
Dear dr BOB
I got lately my last 12 weeks tests results which were negative I almost woohooowed, but after that, I remembered that maybe an appendices surgery that I had during these 12 weeks could have affected my results.(the immune system becomes low and antibiotics are taken) Is this possible?? If yes which window period do you recommend then?? I am asking you because you are really informative, cute and because my question falls in you area of expertise (because you are an immunologist) By the way how was your trip?? I am sorry I am asking this question in this forum but my company lately blocked the other forum because it has the word sex in its title. Thanks in advance Doc
Response from Dr. Frascino
Your company blocked the other forum because it has the word sex in its title????? That is truly amazing and somewhat frightening as well. Does your company also forbid you from eating Italian sausages because they are shaped like penises? When are people in this country going to realize that going to war based on lies is immoral, not the word sex on an HIV information Web site!
Regarding your questions, there is no need to delay that WOO-HOO! Surgery and/or antibiotics do not alter the body's ability to produce antibodies, change the duration of the window period or affect HIV test results.
My recent rip was memorable and meaningful. Thanks for asking. And thanks for your kind comments!
Take Heed Indeed
Dr. Bob YOUR BACK!!
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.